Thread: PCT acne
10-27-2005, 08:39 PM #1
i finished pct about 6 weeks ago, and all this week i have started breaking out on my back and shoudlers like i was still on the cycle. is this the norm?to start breaking ou this far out of pct?
10-27-2005, 08:47 PM #2
ya it's pretty normal. It happend to me, sometimes it's more severe depending on the cycle. However it will go away and you'll forget it ever happend. My advice is to shower regularly (keep em clean) and tan and don't pick or scratch. PS what was your cycle?
10-27-2005, 11:36 PM #3
10-27-2005, 11:47 PM #4
i break out from the start so i can't even tell if and when it hits me in PCt.
10-28-2005, 08:26 AM #5
....happens to me every PCT.
10-28-2005, 08:45 AM #6
i only break out like that during pct.. sucks.. try some b-5
10-28-2005, 08:47 AM #7Anabolic Member
- Join Date
- Oct 2005
Test is really the only aas that gives this acne-pct rebound affect. I never get acne on test free cycles! Acne is not dangerous, but a very annoying side, indeed!
10-28-2005, 10:06 AM #8Originally Posted by Smiley619
Nizoral Shampoo (1% otc or 2% precription) both work well!
Wet, massage on, leave for a couple minutes, rinse. Results are quick.
10-28-2005, 01:29 PM #9
10-28-2005, 01:30 PM #10
10-28-2005, 06:12 PM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)